Downloads: 15

Files in This Item:
File Description SizeFormat 
2160-19.pdf3.04 MBAdobe PDFView/Open
Title: THE SEQUENCE OF PRIME COEFFICIENTS OF AN ALGEBRAIC POWER SERIES (Various aspects of multiple zeta values)
Authors: Rosen, Julian
Issue Date: Jun-2020
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2160
Start page: 249
End page: 253
Abstract: We describe a family of elements of A coming from algebraic power series. We prove a family of relations among these elements coming from algebraic change of variables.
URI: http://hdl.handle.net/2433/261382
Appears in Collections:2160 Various aspects of multiple zeta values

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.